Advertisement

Siberian Mathematical Journal

, Volume 25, Issue 2, pp 167–175 | Cite as

Invariant spaces and traces of holomorphic functions on the skeletons of classical domains

  • M. L. Agranovskii
Article

Keywords

Holomorphic Function Invariant Space Classical Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Nagel and W. Rudin, “Moebius-invariant subspaces on balls and spheres,” Duke Math. J.,43, No. 4, 843–865 (1976).Google Scholar
  2. 2.
    M. L. Agranovskii, “Invariant algebras on noncompact symmetric Riemann spaces,” Dokl. Akad. Nauk SSSR,207, No. 3, 513–516 (1972).Google Scholar
  3. 3.
    I. I. Pyatetskii-Shapiro, Geometry of Classical Domains and Theory of Automorphic Functions [in Russian], Gosudarstvennoe Izdatel'stvo Fizikomatematicheskoi Literatury, Moscow (1961).Google Scholar
  4. 4.
    Hua Loo Keng, Harmonic Functions of Several Complex Variables in Classical Domains [Russian translation], IL, Moscow (1959).Google Scholar
  5. 5.
    L. A. Aizenberg and Sh. A. Dautov, “Harmonic functions of several complex variables with nonnegative real part. Traces of holomorphic and pluriharmonic functions on the Shilov boundary,” Mat. Sb.,99, 343–355 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • M. L. Agranovskii

There are no affiliations available

Personalised recommendations